# SDR SWAA2021033154496

- Difficulty date: March 5, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Elongated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT ANGLE LOCATED BS540 AND BETWEEN LBL 24.5 TO LBL 45 AT PASSENGER CABIN.  REPLACED SUPPORT ANGLE LOCATED BS 540 BETWEEN LBL 24.5 TO LBL 45 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 DWG 143A5240 SHEET 12 REV -.
